MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-325
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation due to rupture.
 
Event or Problem Description
Healthcare professional reported a left side implant rupture.The device was explanted,.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified broken shell and missing piece of shell.Weight measurement identified the device was underweight.A microscopic analysis was performed which identified sharp edge opening assessed as unidentified tear opening.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis, the final assessment is a sharp opening on posterior assessed as an unidentified (tear) opening and a piece of the shell is missing; the assessment is inconclusive.
 
Event or Problem Description
Healthcare professional reported a left side implant rupture.The device was explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9711154
Report Number9617229-2020-03568
Device Sequence Number3675660
Product Code FTR
UDI-Device Identifier10888628008281
UDI-Public10888628008281
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2019
Device Model NumberTRF-325
Device Catalogue NumberN-TRF325
Device Lot Number2553935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2020
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;